Addendum to “Generalized radical rings, unknotted biquandles, and quantum groups” (Colloq. Math. 109 (2007), 85–100)

Volume 117 / 2009

Wolfgang Rump Colloquium Mathematicum 117 (2009), 295-298 MSC: Primary 20M05, 20M10, 16T20; Secondary 81R50, 14A22, 14H52. DOI: 10.4064/cm117-2-12

Authors

  • Wolfgang RumpInstitut für Algebra und Zahlentheorie
    Universität Stuttgart
    Pfaffenwaldring 57
    D-70550 Stuttgart, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image